<  Back to the Polytechnique Montréal portal

On precautionary policies

Pauline Barrieu and Bernard Sinclair-Desgagné

Article (2006)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/23407/
Journal Title: Management Science (vol. 52, no. 8)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/mnsc.1060.0527
Official URL: https://doi.org/10.1287/mnsc.1060.0527
Date Deposited: 18 Apr 2023 15:17
Last Modified: 05 Apr 2024 11:08
Cite in APA 7: Barrieu, P., & Sinclair-Desgagné, B. (2006). On precautionary policies. Management Science, 52(8), 1145-1154. https://doi.org/10.1287/mnsc.1060.0527

Statistics

Dimensions

Repository Staff Only

View Item View Item